Skip to content

AUTOMORPHISMS OF CHEVALLEY GROUPS OF TYPE F4\documentclass[12pt]{minimal} \usepackage{amsmath} \usepackage{wasysym} \usepackage{amsfonts} \usepackage{amssymb} \usepackage{amsbsy} \usepackage{mathrsfs} \usepackage{upgreek} \setlength{\oddsidemargin}{-69pt} \begin{document}$$\varvec{\textbf{F}_4}$$\en

Aug 2026 · Journal of Mathematical Sciences · Vol 302, pp. 196 - 224 · 0 citations · 16 references
View source

Similar papers

Jul 2025

On the vanishing of Ext\documentclass[12pt]{minimal} \usepackage{amsmath} \usepackage{wasysym} \usepackage{amsfonts} \usepackage{amssymb} \usepackage{amsbsy} \usepackage{mathrsfs} \usepackage{upgreek} \setlength{\oddsidemargin}{-69pt} \begin{document}$${{\textsf{Ext}}}$$\end{document} and Tor\docume

This paper contains two theorems concerning the vanishing of natural transformations of (co)homology functors. Precisely, assume that R is an associative ring with identity and f:M→N\documentclass[12pt]{minimal} \usepackage{amsmath} \usepackage{wasysym} \usepackage{amsfonts} \usepackage{amssymb} \usepackage{amsbsy} \us...

A. Bahlekeh, Shokrollah Salarian · 1 citation

We use cookies to run the site and, with your consent, for analytics and to show ads. See our Cookie Policy.